# SDR SWAA2024010230466

- Difficulty date: December 11, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED AT LEVEL OFSS 449 LEADING EDGE AT RT WING 2023-748621<[01] REPLACED RAIL NUT PLATES AND FASTENERS LOCATED AT LEVEL OFSS 449 LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 112A4402 SHEET 13 REV -;[02] REPLACED RAIL NUT PLATES AND FASTENERS LOCATED AT LEVEL OFSS 449 LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 112A4402 SHEET 13 REV -JOB COMPLETED.
